# SDR WX0A2015081772813

- Difficulty date: August 14, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N422NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49381
- Aircraft time: 53,707 hours, 47,111 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED NOSE GEAR UNSAFE LIGHT ILLUMINATED DURING DESCENT.  THROTTLE IDLE, FLAPS 15, GEAR UP.  PERFORM PQRH CHECKLIST RED GEAR LIGHT WITH HANDLE GEAR UP, PG 32.9.  PERFORMED INSPECTION ON NLG POSITION WARNING SYS IAW AMM 32-60-04-2-0, AMM 32-60-00-1-0, AMM 32-60-05-2-0 & AMM 32-60-01-2-0.  NO DEFECTS NOTED AT THIS TIME.
